Integrals for functions with values in a partially ordered vector spaceReportar como inadecuado




Integrals for functions with values in a partially ordered vector space - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Positivity

, Volume 20, Issue 4, pp 877–916

First Online: 30 December 2015Received: 22 May 2015Accepted: 07 December 2015

Abstract

We consider integration of functions with values in a partially ordered vector space, and two notions of extension of the space of integrable functions. Applying both extensions to the space of real valued simple functions on a measure space leads to the classical space of integrable functions.

KeywordsPartially ordered vector space Riesz space Bochner integral  Pettis integral Integral Vertical extension Lateral extension Mathematics Subject Classification28B05 28B15  Download fulltext PDF



Autor: A. C. M. van Rooij - W. B. van Zuijlen

Fuente: https://link.springer.com/







Documentos relacionados